# SDR 2007UALA02090

- Difficulty date: June 17, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 45,774 hours, 5,552 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE SEAT 49 HJK, SEAT WIRE HARNESS.   [07-13-07]  REPLACED SEAT WIRE HARNESS.
